# SDR SIMA20130503001

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 27,001 hours, 19,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69968
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3697 THE CREW REPORTED THAT WHEN THE AIRCRAFT POWER WAS SWITCHED TO GPU THE FRONT HALF OF PLANE EMERGENCY LIGHTS COME ON EVEN THOUGH ALL EMERGENCY LIGHT SWITCHES ARE OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAY K135 ON JB-11, PCB5 IAW CRJ AMM 20-42-00 AND 24-06-11.  PART NUMBER YA-D4F.  REMOVED AND REPLACED THE NR 1 EPSU BATTERY PACK IAW CRJ AMM 33-51-17, THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
